Journal of Nonlinear Mathematical Physics

Volume 3, Issue 1-2, May 1996, Pages 160 - 163

On Representations of -Algebras in Mathematical Physics

Authors
Vasyl' L. OSTROVSKYI, Yurii S. SAMOILENKO
Corresponding Author
Vasyl' L. OSTROVSKYI
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.19How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 1
Pages
160 - 163
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.19How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Vasyl' L. OSTROVSKYI
AU  - Yurii S. SAMOILENKO
PY  - 2006
DA  - 2006/12
TI  - On Representations of -Algebras in Mathematical Physics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 160
EP  - 163
VL  - 3
IS  - 1-2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.1996.3.1-2.19
DO  - https://doi.org/10.2991/jnmp.1996.3.1-2.19
ID  - OSTROVSKYI2006
ER  -